# SDR CA140319008

- Difficulty date: March 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,592 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2797 · Flight Control System Wiring
- Part: Splice
- Part number: KX5116
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPLICE IN WIRING FOR LOWER RUDDER PCU JAM INDICATOR MICRO SWITCH, WIRES BROKEN OFF.
